On two-dimensional regular local rings and a lifting problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, p. 787-807
@article{ASNSP_1973_3_27_4_787_0,
     author = {Valabrega, Paolo},
     title = {On two-dimensional regular local rings and a lifting problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {4},
     year = {1973},
     pages = {787-807},
     zbl = {0301.13010},
     mrnumber = {364228},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_4_787_0}
}
Valabrega, Paolo. On two-dimensional regular local rings and a lifting problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 27 (1973) no. 4, pp. 787-807. http://www.numdam.org/item/ASNSP_1973_3_27_4_787_0/

[1] Bourbaki, N., Algebre Commutative, chap. I-II, Hermann, Paris, 1961.

[2] Bourbaki, N., Algèbre Commutative, chap. IIIIV, Hermann, Paris, 1965. | MR 260715

[3] Bourbaki, N., Algèbre Commutative, chap. V-VI, Hermann, Paris, 1964. | MR 194450

[4] Grothendieck, A., E. G. A., chap. II, Publ. I.H.E.S., Paris, 1964. | Numdam

[5] Grothendieck, A., E. G. A., chap. IV, 1ere partie, Publ. I.H.E.S., Paris, 1964. | Numdam

[6] Grothendieck, A., E. G. A., chap. IV, 2me partie, Publ. I.H.E.S., Paris, 1965. | Numdam

[7] Grothendieck, A., E. G. A., chap. IV, 4me partie, Publ. I.H.E.S., Paris, 1967. | Numdam

[8] Nagata, M., Local Rings, Interscience, New York, 1962. | MR 155856 | Zbl 0123.03402

[9] Samuel-Zariski, Commutative Algebra, Van Nostrand, New York, 1960. | Zbl 0121.27801

[10] Valabrega, P., Regular local rings and excellent rings, journal of Algebra, 26, 1973. | MR 321922 | Zbl 0265.13013

[11] Valabrega, P., Regular local rings and excellent rings II, Journal of Algebra, 26, 1973. | MR 321922 | Zbl 0265.13014